# SDR TSAA0321201

- Difficulty date: December 17, 2003
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N739AL
- Make and model: Boeing 737-73A
- Aircraft serial: 28500
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Failed
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 482 - SNA-RNO - ON TAKEOF, THE FORWARD ENTRY DOOR FAILED TO SEAL.  DIVERTED TO BUR.  ON ARRIVAL OF AIRCRAFT, NOTICED L1 DOOR NOT CLOSED PROPERLY AND SEALED, NOTICED GAP BETWEEN FLOOR.  OPEN/CLOSED DOOR, NO DEFECTS NOTED.  DOOR IMPROPERLY CLOSED.  FLIGHT VERIFICATION OK.  (M)
